# SDR DALA2018101006025

- Difficulty date: October 9, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 71,099 hours, 22,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Condition: Torn
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE HARNESS TORN. REMOVED AND REPLACED R1 DOOR SLIDE HARNESS IAW 2040-0057- / 1R.
